# SDR QXEA2009100200755

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION ON STR23 LT ON THE FRONT END JUST AFT OF FS 280.00.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED LPI ON AREA NDTM 51-20-008. NO CRACKS NOTED OR CORROSION FOUND.   TREATED, PRIMED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01.  INSTALLED NEW RIVETS IAW SRM 51-42-06-001-001-A01.  PAINTED AREA IAW SRM 51-25-16-001-001-A01. APPLIED AV8 IAW SRM 51-21-11.
